# SDR QXEA2024032500079

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 18,171 hours, 11,665 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: I/O Module
- Part number: 70253651904
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT EICAS MESSAGE ENG 2 FIREXBTL A FAIL AND ENG 1 FIREX BTL A FAIL MESSAGES. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED FIM 26-21-00-810-809-A NO DISCREPANCIES NOTED.RETURNED TO SERVICE. DURING NEXT FLIGHT AT PUSHBACK ENG 2 FIREXBTL A FAIL, ENG 1 FIREXBTL A FAIL CYAN MESSAGES. REMOVED FROM SERVICE. PERFORMED FIM 26-21-00-810-809-A STEPS 1-6J FOUND WATER IN CONNECTOR P0747 CLEANED IN REF. TO SWPM 20-61-20 ALL ELECTRICAL TESTS NOW PASS. A/C RETURNED TO ORIGINAL CONFIG. FAULTS CLEARED NO FURTHER DEFECTS NOTED. ENGINE FIRE EXTINGUISHING BOTTLE TEST GOOD PER AMM 26-21-03-700-801-A. REMOVED GENERIC IO MOD SLOT 9 AND 10 IN MAU 3 REF AMM 31-41-06-00-801-A INSTALLED GENERIC IO MOD SLOT 9 AND 10 IN MAU 3 REF AMM 31-41-06-400-801-A STEPS 1-6 AND STEPS 7C(8)(F) COMPLETED INSTALL OF GENERIC I/O MOD SLOT 9&10 IN MAU C3 REF AMM TASK 31-41-06-400-801-A STEPS 7C(9)-8. OPS TEST GOOD.RETURNED TO SERVICE.
